# SDR DALA1242520635

- Difficulty date: June 9, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER GATE HAS CORROSION AND DISBONDED LEVELING COMPOUND THROUGH OUT.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REPLACED GATE IAW SRM 51-40-05.
